p-adic interpolation of special values of Hecke L-functions
Compositio Mathematica, Tome 82 (1992) no. 2, p. 143-187
@article{CM_1992__82_2_143_0,
     author = {Colmez, Pierre and Schneps, Leila},
     title = {$p$-adic interpolation of special values of Hecke L-functions},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {82},
     number = {2},
     year = {1992},
     pages = {143-187},
     zbl = {0777.11049},
     mrnumber = {1157938},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__82_2_143_0}
}
Colmez, Pierre; Schneps, Leila. $p$-adic interpolation of special values of Hecke L-functions. Compositio Mathematica, Tome 82 (1992) no. 2, pp. 143-187. http://www.numdam.org/item/CM_1992__82_2_143_0/

[Ca] Cassou-Noguès, P.: Valeurs aux entiers négatifs des fonctions zêta et fonctions zêta p-adiques. Invent Math. 51, 29-59 (1979). | MR 524276 | Zbl 0408.12015

[C-W] Coates, J., Wiles, A.: On p-adic L-functions and elliptic units. J. Austral. Math. Soc. A26 (1978), 1-25. | MR 510581 | Zbl 0442.12007

[Co1] Colmez, P.: Algébricité de valeurs spéciales de fonctions L. Inv. Math. 95 (1989), 161-205. | MR 969417 | Zbl 0666.12008

[Co2] Colmez, P.: Résidu en s=1 des fonctions zêta p-adiques. Inv. Math. 91 (1988), 371-389. | MR 922806 | Zbl 0651.12010

[D] Deligne, P.: Valeurs de fonctions L et périodes d'intégrales. Proc. Symp. Pure Math. 33 (1979), 313-346. | MR 546622 | Zbl 0449.10022

[d Sh] De Shalit, E.: Iwasawa Theory of Elliptic Curves with Complex Multiplication. Perspectives in Mathematics, Vol. 3, Academic Press, 1987. | MR 917944 | Zbl 0674.12004

[H-S] Harder, G., Schappacher, N.: Special values of Hecke L-functions and Abelian integrals (Lecture Notes in Math., Vol. 1111, pp. 17-49). Berlin- Heidelberg-New York: Springer, 1985. | MR 797414 | Zbl 0561.10012

[K] Katz, N.: p-Adic interpolation of real analytic Eisenstein series. Ann. Math. 104 (1976), 459-571. | MR 506271 | Zbl 0354.14007

[L] Lang, S.: Algebraic number theory. Addison-Wesley (1970). | MR 282947 | Zbl 0211.38404

[M-V] Manin, J., Višik, M.: p-adic Hecke series of imaginary quadratic fields. Math. Sbornik (N.S.) 95 (1974), 357-383. English trans.: Math. USSR-Sb. 24 (1974), 345-371. | MR 371861 | Zbl 0329.12016

[P-R] Perrin-Riou, B.: Périodes p-adiques. C. R. Acad. Sci. tôme 300, série 1 (1985), p. 455-457. | MR 788970 | Zbl 0602.14023

[Sch] Schmidt, W.: Diophantine Approximation. Lecture Notes in Math. 785, Berlin- Heidelberg-New York: Springer, 1980. | MR 568710 | Zbl 0421.10019

[Se] Serre, J. -P.: Sur le résidu de la fonction zêta p-adique d'un corps de nombres, C. R. Acad. Sci. Paris A287, 83-126 (1978). | MR 506177 | Zbl 0393.12026

[Sh] Shintani, T.: An evaluation of zeta-functions of totally real algebraic fields at non-positive integers. J. Fac. Sci., Univ. Tokyo, Sect. IA 23 (1976), 393-417. | MR 427231 | Zbl 0349.12007

[T] Tilouine, J.: Fonctions L p-adiques à deux variables et Z2p-extensions. Bull. Soc. Math. France 114 (1986), 3-66. | Numdam | MR 860650 | Zbl 0606.14024

[Wa] Waldschmidt, M.: Les travaux de C. V. Čudnovskiĭ sur les Nombres Transcendents. Sém. Bourbaki 488 (1975/76), Lecture Notes in Math. 567, Berlin-Heidelberg-New York: Springer, 1977. | Numdam | MR 439764 | Zbl 0345.10020

[W1] Weil, A.: On a certain type of characters of the idèle class group of an algebraic number field. In: Proc. Int. Symp. on Alg. Number Theory Tokyo (1955), p. 1-7. | MR 83523 | Zbl 0073.26303

[W2] Weil, A.: Elliptic functions according to Eisenstein and Kronecker. Springer-Verlag, 1976. | MR 562289 | Zbl 0318.33004

[Y1] Yager, R.: On two variable p-adic L functions. Ann. Math. 115 (1982), 411-449. | MR 647813 | Zbl 0496.12010

[Y2] Yager, R.: p-adic measures on Galois groups. Inv. Math. 76 (1984), 331-343. | MR 742854 | Zbl 0555.12006